Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 41, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 5, 2017, 7:23 PM EDT for Charleston County, Colleton County, Dorchester County, South Carolina. It was in force for 67 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 7:23 PM EDT (23:23 UTC)
- Expired
- Apr 5, 2017, 8:30 PM EDT
- In force
- 67 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Charleston County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 7:27 PM EDT | TSTM WND GST 55 | 5 Sw Adams Run, SC | THE ACE BASIN RAWS SITE MEASURED A 55 MPH WIND GUST. |
| Apr 5, 7:45 PM EDT | TSTM WND GST 50 | 3 Sw Shadowmoss, SC | |
| Apr 5, 7:45 PM EDT | HAIL 0.88 | 3 Sw Shadowmoss, SC | |
| Apr 5, 7:55 PM EDT | TSTM WND GST 55 | 5 Sw Adams Run, SC | THE ACE BASIN RAWS SITE MEASURED A 55 MPH WIND GUST. |
| Apr 5, 7:55 PM EDT | HAIL 1 | 3 S Shadowmoss, SC | |
| Apr 5, 7:55 PM EDT | HAIL 1 | 3 S Shadowmoss, SC | SPOTTER REPORTED QUARTER SIZE HAIL IN CAROLINA BAY. |
| Apr 5, 7:55 PM EDT | HAIL 1 | 4 Ssw Shadowmoss, SC | DOWNPOUR OF HAIL UP TO THE SIZE OF QUARTERS...MOST OF IT FALLING AS DIME TO NICKEL SIZE. |
| Apr 5, 7:57 PM EDT | HAIL 0.88 | 3 S Shadowmoss, SC | SPOTTER REPORTED NICKEL SIZE HAIL IN CAROLINA BAY. |
| Apr 5, 7:59 PM EDT | HAIL 1.5 | 2 Sse Shadowmoss, SC | 1.25 TO 1.5 INCH HAIL |
| Apr 5, 8:00 PM EDT | HAIL 0.75 | Shadowmoss, SC | |
| Apr 5, 8:00 PM EDT | HAIL 1.25 | 3 S Shadowmoss, SC | SOCIAL MEDIA PICTURE INDICATED HAIL LARGER THAT QUARTER SIZED FELL ON INDABA WAY. |
| Apr 5, 8:00 PM EDT | HAIL 1.25 | West Ashley, SC | |
| Apr 5, 8:04 PM EDT | HAIL 1 | 1 W West Ashley, SC | OBSERVED NEAR THE INTERSECTION OF HIGHWAY 61 AND GLENN MCCONNELL PARKWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:54 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
591
WUUS52 KCHS 052323
SVRCHS
SCC019-029-035-060030-
/O.NEW.KCHS.SV.W.0041.170405T2323Z-170406T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
723 PM EDT WED APR 5 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Charleston County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 830 PM EDT
* At 723 PM EDT, a severe thunderstorm was located 15 miles southeast
of Walterboro, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Charleston, North Charleston, Hanahan, Middleton Place, I-26/i-526
Interchange, Archdale, Magnolia Gardens and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3269 7990 3265 8043 3275 8047 3285 8048
3296 8004 3280 7998
TIME...MOT...LOC 2323Z 260DEG 34KT 3277 8046
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
927
WWUS52 KCHS 052346
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
746 PM EDT WED APR 5 2017
SCC029-052355-
/O.CAN.KCHS.SV.W.0041.000000T0000Z-170406T0030Z/
Colleton SC-
746 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A tornado watch remains in effect until 800 PM EDT for southeastern
South Carolina.
LAT...LON 3267 8015 3278 8018 3289 8020 3296 8004
3280 7998 3269 7990
TIME...MOT...LOC 2345Z 259DEG 34KT 3279 8014
$$
SCC019-035-060030-
/O.CON.KCHS.SV.W.0041.000000T0000Z-170406T0030Z/
Charleston SC-Dorchester SC-
746 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CHARLESTON AND DORCHESTER COUNTIES...
At 745 PM EDT, a severe thunderstorm was located near Magnolia
Gardens, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Charleston, North Charleston, Hanahan, Middleton Place, I-26/i-526
Interchange, Archdale, Magnolia Gardens and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
A tornado watch remains in effect until 800 PM EDT for southeastern
South Carolina.
LAT...LON 3267 8015 3278 8018 3289 8020 3296 8004
3280 7998 3269 7990
TIME...MOT...LOC 2345Z 259DEG 34KT 3279 8014
HAIL...0.75IN
WIND...60MPH
$$282
WWUS52 KCHS 060002
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
802 PM EDT WED APR 5 2017
SCC019-035-060030-
/O.CON.KCHS.SV.W.0041.000000T0000Z-170406T0030Z/
Charleston SC-Dorchester SC-
802 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CHARLESTON AND DORCHESTER COUNTIES...
At 801 PM EDT, a severe thunderstorm was located over North
Charleston, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 755 PM EDT penny to quarter sized hail
was occurring in West Ashley near Carolina Bay and Hunt
Club along Bees Ferry Road and Savannah Highway.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Charleston, North Charleston, Hanahan, Middleton Place, I-26/i-526
Interchange, Archdale, Magnolia Gardens and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
South Carolina.
LAT...LON 3267 8015 3278 8018 3289 8020 3296 8004
3280 7998 3269 7990
TIME...MOT...LOC 0001Z 257DEG 31KT 3282 7999
HAIL...1.00IN
WIND...60MPH
$$959
WWUS52 KCHS 060032
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
832 PM EDT WED APR 5 2017
SCC019-035-060042-
/O.EXP.KCHS.SV.W.0041.000000T0000Z-170406T0030Z/
Charleston SC-Dorchester SC-
832 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON AND DORCHESTER
COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.
A tornado watch remains in effect until 1100 PM EDT for southeastern
South Carolina.
LAT...LON 3267 8015 3278 8018 3289 8020 3296 8004
3280 7998 3269 7990
TIME...MOT...LOC 0032Z 260DEG 34KT 3277 7971
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:37 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Apr 5, 3:37 PM EDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
337 PM EDT Wed Apr 5 2017
...Severe Weather Outbreak Possible Later Today Into Tonight...
.SYNOPSIS...
A strong cold front will move through the area late tonight.
Strong high pressure will build in Thursday through early next
week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Still watching for the potential for a severe weather outbreak
through at least this evening. Strong to severe thunderstorms
continue to develop from the Gulf coast northeast into central
SC ahead of an approaching upper trough and surface cold front.
Strengthening wind fields characterized by 0-6 km bulk shear of
60+ knots, and abundant instability characterized by MUCAPE of
3000+ J/kg, are expected across the area which will support
supercells capable of producing damaging straight- line winds
greater than 70 mph, large hail greater than golf balls, and
long-track and/or strong tornadoes. After the initial round this
evening there could be another shot for some severe
thunderstorms late tonight associated with the cold front and
strong negatively-tilted upper trough moving through the Deep
South. Also can't rule out some isolated flash flooding given
the heavy rain potential, mainly where storms train over the
same areas. Even outside the storms south/southwest winds will
be strong, gusting near 30 mph at times due to the strengthening
pressure gradient.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
The strong cold front will be moving offshore at or around
daybreak Thursday. Cooler and drier air will be rushing in as
high pressure builds from the west Thu into Fri. The strong
winds are the main concern on Thu. 40-50 kt WNW geostrophic flow
during the day with deep mixing via downslope flow will support
20-30 mph winds with frequent gusts to 45 mph. This supports a
Wind Advisory for all areas from 8 am until 8 pm Thursday.
Friday and Saturday: Quiet and dry as high pressure builds into the
region. Friday will get a bit gusty again, however will not be as
strong as Thursday. Much cooler temperatures are expected. Friday
night lows may even dip into the upper 30s far inland.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Surface high pressure will shift into the Atlantic Sunday and
prevail through the middle of next week. Should be a quiet and dry
period with no weather concerns. Temperatures will generally be on a
warming trend as the forecast area becomes positioned on the
backside of the high and heights rise aloft.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Showers and storms expected to become more likely late afternoon
through at least this evening ahead of a strong cold front,
likely sooner at KSAV based on radar/high-res model trends.
Very strong winds, greater than 50 kt, and hail greater than
golf ball size are possible as well as strong tornadoes with any
storms. Even outside convection, strong/gusty winds will
increase through the period, with gusts near 30 kt after
daybreak as winds veer to the west.
Extended Aviation Outlook: Gusty west winds continuing through
Friday.
&&
.MARINE...
Tonight: Southerly winds will strengthen ahead of an approaching
cold front which should be near the coast toward daybreak.
Expect SCA conditions to develop all waters this evening with
gale force gusts likely toward daybreak as winds shift more
southwesterly. Seas will build up to 8-9 ft toward the Gulf
Stream late. Thunderstorms are expected through most of the
night which could produce hazardous conditions, including
large hail and damaging wind gusts, as well as waterspouts.
Thursday through Monday: 40-45 kt west geostrophic winds by
daybreak Thu will produce frequent gale force gusts across all
marine zones for much of the day. Gusty winds will continue into
Thu night and Fri but the speeds should drop off enough that we
can drop the Gale Warning at midnight Thu night.
Seas will remain elevated across the offshore waters into Fri
night after which all marine areas should stay below advisory
thresholds.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Wind Advisory from 8 AM to 8 PM EDT Thursday for GAZ087-088-
099>101-114>119-137>141.
SC...Wind Advisory from 8 AM to 8 PM EDT Thursday for SCZ040-
042>045-047>052.
MARINE...Small Craft Advisory from 8 PM this evening to 4 AM EDT
Thursday for AMZ330-350-352-354-374.
Gale Warning from 4 AM Thursday to midnight EDT Thursday night
for AMZ330-350-352-354-374.
&&
NEAR TERM...RJB
SHORT TERM...JRL
LONG TERM...ECT
AVIATION...JRL/RJB
MARINE...JRL/RJBHazardous weather outlook, Apr 5, 2:44 PM EDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 244 PM EDT Wed Apr 5 2017 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-061000- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 244 PM EDT Wed Apr 5 2017 ...TORNADO WATCH 125 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ350-352-354-374-061000- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 244 PM EDT Wed Apr 5 2017 ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Severe thunderstorms: Severe thunderstorms could produce damaging winds greater than 70 mph, large hail, and waterspouts expected through tonight ahead of an approaching cold front, with the greatest risk coming tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-061000- Charleston Harbor- 244 PM EDT Wed Apr 5 2017 ...TORNADO WATCH 125 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Local storm report, Apr 5, 6:42 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
642 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 4 NW SPRINGFIELD 32.41N 81.42W
04/05/2017 E0.88 INCH EFFINGHAM GA TRAINED SPOTTER
HAIL LASTED ABOUT 3- 4 MINUTES. LOCATION IS GA-21.
&&
CORRECTED EVENT
EVENT NUMBER CHS1700145
99Local storm report, Apr 5, 6:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
652 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL 4 N STILLWELL 32.43N 81.26W
04/05/2017 M0.75 INCH EFFINGHAM GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED PENNY SIZE HAIL IN THE CLYO
AND STILLWELL AREAS.
&&
EVENT NUMBER CHS1700146
JRLSpecial weather statement, Apr 5, 7:06 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Charleston SC
706 PM EDT WED APR 5 2017
GAZ100-115-116-138-052330-
Bulloch-Evans-Inland Liberty-Inland Bryan-
706 PM EDT WED APR 5 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...EVANS...
LIBERTY AND BULLOCH COUNTIES...
At 706 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Claxton, moving northeast at 45 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Pembroke, Bay, Lanier, Brooklet, Daisy, Nevils, Denmark and
Groveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
&&
LAT...LON 3239 8163 3211 8146 3204 8177 3205 8185
3222 8191
TIME...MOT...LOC 2306Z 242DEG 37KT 3213 8191Local storm report, Apr 5, 7:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
710 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG 4 NNE STATESBORO 32.49N 81.75W
04/05/2017 BULLOCH GA 911 CALL CENTER
BULLOCH COUNTY 911 REPORTED A TREE DOWN ON RED FERN
LANE NEAR STATESBORO.
&&
EVENT NUMBER CHS1700147
JRLLocal storm report, Apr 5, 7:12 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
712 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 3 ENE MIDDLEGROUND 32.56N 81.77W
04/05/2017 BULLOCH GA 911 CALL CENTER
BULLOCH COUNTY 911 REPORTED A TREE DOWN ON W C HODGES
RD.
&&
EVENT NUMBER CHS1700148
JRLLocal storm report, Apr 5, 7:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
713 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 1 NW STATESBORO 32.46N 81.80W
04/05/2017 BULLOCH GA 911 CALL CENTER
BULLOCH COUNTY 911 REPORTED A TREE DOWN ON GARFIELD
STREET.
&&
EVENT NUMBER CHS1700149
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:37 AM EDT | Gale Watch | CHS | 11 hr | |
| Apr 5, 3:37 AM EDT | Small Craft Advisory | CHS | 24 hr | |
| Apr 5, 2:44 PM EDT | Wind Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 29 hr |
| Apr 5, 2:46 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 59 min |
| Apr 5, 2:49 PM EDT | Gale Warning | CHS | 37 hr | |
| Apr 5, 3:11 PM EDT | Special Weather Statement | CHS | Hampton | 34 min |
| Apr 5, 3:28 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 42 min |
| Apr 5, 3:38 PM EDT | Tornado Warning | CHS | Berkeley, Dorchester | 37 min |
| Apr 5, 4:19 PM EDT | Special Weather Statement | CHS | Berkeley | 26 min |
| Apr 5, 5:27 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 63 min |
| Apr 5, 5:54 PM EDT | Special Weather Statement | CHS | Hampton | 36 min |
| Apr 5, 6:05 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 55 min |
| Apr 5, 6:47 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton | 44 min |
| Apr 5, 7:34 PM EDT | Special Weather Statement | CHS | Beaufort | 26 min |
| Apr 5, 7:39 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 5, 7:42 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 5, 7:51 PM EDT | Special Weather Statement | CHS | Charleston | 39 min |
| Apr 5, 7:56 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 64 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.